# SDR AALA202204221529

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 19,606 hours, 7,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 35C EMERGENCY EXIT LIGHT TRIM PIECE FELL OFF. RESECURED EMERGENCY LIGHT COVER AT SEAT 35C PER AMM STANDARD PRACTICE.
